Alert archive / Alabama / Tornado Warnings in 2007
Tornado Warning 28, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Feb 13, 2007, 5:06 PM CST for Bibb County, Alabama. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 13, 2007, 5:06 PM CST (23:06 UTC)
- Expired
- Feb 13, 2007, 5:45 PM CST
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Bibb County, AL
The radar
The Birmingham radar (KBMX), 40 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 5:47 PM CST | TORNADO | 6 Nw Centreville, AL | POSSIBLE TORNADO NEAR COUNTY ROAD 1 AND HIGHWAY 82...TREES AND POWER LINES DOWN...3 HOMES DAMAGED. |
| Feb 13, 5:50 PM CST | HAIL 1.75 | 7 Nw Brent, AL | GOLF BALL SIZE HAIL FELL ALONG US HIGHWAY 82 IN WESTERN BIBB COUNTY. SEVERAL VEHICLES WERE DENTED AND DAMAGED FROM THE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 13, 12:49 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 132306
TORBMX
ALC007-132345-
/O.NEW.KBMX.TO.W.0028.070213T2306Z-070213T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CST TUE FEB 13 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL BIBB COUNTY IN CENTRAL ALABAMA
THIS INCLUDES THE CITY OF BRENT
* UNTIL 545 PM CST
* AT 506 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES WEST OF
BRENT...OR ABOUT 15 MILES SOUTH OF HOLT...MOVING EAST AT 40 MPH.
* THE TORNADO IS WILL BE NEAR...
BRENT BY 525 PM CST
CENTREVILLE AND 7 MILES SOUTH OF WEST BLOCTON BY 530 PM CST
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3300 8732 3301 8731 3311 8730 3313 8700
3313 8698 3311 8698 3305 8690 3292 8690
3294 8742 3300 8742
$$4 follow-up statements
000
WWUS54 KBMX 132311
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
510 PM CST TUE FEB 13 2007
ALC007-132345-
/O.CON.KBMX.TO.W.0028.000000T0000Z-070213T2345Z/
BIBB AL-
510 PM CST TUE FEB 13 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CENTRAL
BIBB COUNTY...
AT 506 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE ROTATION THAT COULD PRODUCE A TORNADO. THIS STORM WAS
LOCATED 12 MILES WEST OF BRENT...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
BRENT BY 525 PM CST
CENTREVILLE BY 530 PM CST
8 MILES SOUTH OF WEST BLOCTON BY 535 PM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST
TUESDAY EVENING FOR WESTERN ALABAMA.
LAT...LON 3300 8732 3301 8731 3311 8730 3313 8700
3313 8698 3311 8698 3305 8690 3292 8690
3290 8724 3294 8742 3300 8742
$$
STEFKOVICH000
WWUS54 KBMX 132318
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CST TUE FEB 13 2007
ALC007-132345-
/O.CON.KBMX.TO.W.0028.000000T0000Z-070213T2345Z/
BIBB AL-
517 PM CST TUE FEB 13 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CENTRAL
BIBB COUNTY...
AT 514 PM CST...DOPPLER RADAR INDICATED STRONG ROTATION 11 MILES
NORTHWEST OF BRENT...MOVING EAST AT 35 MPH. THIS STORM WILL ALSO
PRODUCE HAIL OF AT LEAST GOLFBALL SIZE.
THE TORNADO WILL BE NEAR...
BRENT BY 530 PM CST
CENTREVILLE AND 7 MILES SOUTH OF WEST BLOCTON BY 535 PM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3300 8732 3301 8731 3311 8730 3313 8700
3313 8698 3311 8698 3305 8690 3292 8690
3290 8724 3294 8742 3300 8742
$$
STEFKOVICH000
WWUS54 KBMX 132330
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 PM CST TUE FEB 13 2007
ALC007-132345-
/O.CON.KBMX.TO.W.0028.000000T0000Z-070213T2345Z/
BIBB AL-
530 PM CST TUE FEB 13 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CENTRAL
BIBB COUNTY...
AT 527 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS STORM WAS LOCATED 9
MILES NORTHWEST OF CENTREVILLE...OR ABOUT 8 MILES NORTHWEST OF
BRENT...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
CENTREVILLE BY 540 PM CST
WEST BLOCTON BY 545 PM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3294 8724 3301 8731 3311 8730 3313 8700
3313 8698 3311 8698 3305 8690 3292 8690
$$
STEFKOVICH000
WWUS54 KBMX 132335
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CST TUE FEB 13 2007
ALC007-132345-
/O.CON.KBMX.TO.W.0028.000000T0000Z-070213T2345Z/
BIBB AL-
535 PM CST TUE FEB 13 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR NORTHERN
BIBB COUNTY...
AT 531 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF
CENTREVILLE...OR ABOUT 7 MILES NORTHWEST OF BRENT...MOVING EAST AT 30
MPH.
THE TORNADO WILL BE NEAR...
CENTREVILLE BY 545 PM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3295 8722 3301 8727 3308 8725 3313 8700
3313 8698 3311 8698 3305 8690 3292 8690
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 13, 2:57 PM CST, 2 hours 9 minutes earlier.
Area forecast discussion, Feb 13, 2:57 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 257 PM CST TUE FEB 13 2007 .DISCUSSION STILL EXPECTING A FEW STRONG TO SEVERE STORMS THIS AFTERNOON INTO THE OVERNIGHT HOURS. CONVECTION IS NOW FORMING ACROSS EAST CENTRAL MISSISSIPPI AS TEMPERATURES CLIMB INTO THE LOWER 70S. A DRY SLOT EVIDENT ON WV IMAGERY IS POSITIONED ACROSS MUCH OF ALABAMA AND EASTERN MISSISSIPPI GRADUALLY SHIFTING EASTWARD. 500 MB TEMPERATURES ARE IN THE NEGATIVE MID-TEENS ACROSS MOST OF CENTRAL ALABAMA...WITH A POTENT UPPER LEVEL JET STREAK SPREADING EASTWARD ALONG THE NORTHERN GULF COAST. BY 00Z MOST OF CENTRAL ALABAMA WILL BE POSITIONED BENEATH THE DIVERGENT LEFT EXIT REGION OF THIS JET. FURTHERMORE...WET BULB ZERO HEIGHTS ARE JUST A BIT ABOVE 8000 FEET. CURRENT THINKING IS 30 VIL SHOULD BE ENOUGH TO PRODUCE HAIL. DISTINCT...BUT NOT HIGHLY AMPLIFIED SHORTWAVE SHOULD MOVE EAST OF ALABAMA BY 4Z. SURFACE INSTABILITY IS NOT OUT OF CONTROL...BUT RESPECTABLE FOR MID FEBRUARY WITH CAPES IN THE 500 TO 900 RANGE...AND LIS -2 TO -4. AFTER THE PASSAGE OF THE FRONT...NORTHERLY WINDS WILL INCREASE TO AROUND 15 MPH. DURING THE DAY TOMORROW...GUSTS COULD REACH AS HIGH AS 30 MPH. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED...BUT WILL WAIT UNTIL THE CONVECTION DIES DOWN BEFORE ISSUANCE TO KEEP PRODUCT NUMBERS DOWN...ESPECIALLY SINCE WE ARE EXPECTING TO ISSUE A FEW WARNINGS THIS AFTERNOON. COLDER CONDITIONS WILL PERSIST...AND WE COULD SEE SOME OF THE COLDEST TEMPERATURES SO FAR THIS YEAR THURSDAY NIGHT. GUIDANCE HAS HINTED AT A LITTLE WINTRY WEATHER SATURDAY...BUT CONSISTENCY HAS BEEN LACKING. SEEMS LIKE THE 12Z RUNS HAVE BEEN COLDER AND WETTER THAN THE AFTERNOON RUNS. AT THIS TIME...IT LOOKS LIKE THE MOISTURE WILL SKIRT BY NORTHEASTERN ALABAMA...KEEPING CENTRAL ALABAMA COLD BUT DRY. && .AVIATION...DISCUSSION FOR 18Z TAFS. THE PRE-FRONTAL TROUGH IS EXITING THE TAF SITES AND THE RAIN WILL BE GONE BY 1930Z. FOR THE MOST PART EXPECT VFR CEILINGS. DO SEE SOME LOWER CLOUDS IN EASTERN MS OUT AHEAD OF THE ACTUAL FRONT WHERE CEILINGS WILL BE MVFR. THE NEXT QUESTION IS WILL THERE BE REDEVELOPMENT ALONG THE FRONT? NOT EXACTLY SURE AND NOT SEEING MUCH ON THE RADAR ALONG THE FRONT. THE FRONT WILL MOVE INTO TCL AROUND 21Z AND REACH TOI AROUND 00Z. WILL GO WITH VCTS FOR THE FRONT. IF THUNDERSTORMS DO OCCUR THE BEST CHANCE WILL BE FOR MGM AND TOI. THE DIFFICULT PART IS TIMING. AS FOR CLOUDS AND CEILINGS WENT WITH THE MORE OPTIMISTIC VFR BUT THERE COULD VERY WELL BE MVFR CEILINGS AROUND 2000 TO 2500 FT. AFTER THE FRONT PASSES EXPECT CEILINGS TO BECOME MVFR AND REMAIN THAT WAY OVERNIGHT. WINDS WILL ALSO BE SUSTAINED AT 13KT ON THE BACKSIDE OF THE FRONT THROUGH THE NIGHT. /80/ && && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 32 39 22 37 18 / 60 10 10 10 10 ANNISTON 34 42 25 40 20 / 60 10 10 10 10 BIRMINGHAM 32 42 24 40 18 / 60 10 10 10 10 TUSCALOOSA 32 41 25 39 19 / 50 10 10 10 10 CALERA 33 42 25 40 20 / 60 10 10 10 10 AUBURN 38 46 26 43 22 / 50 10 10 10 10 MONTGOMERY 38 46 27 43 22 / 50 10 10 10 10 TROY 40 49 27 44 23 / 50 10 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Feb 13, 1:30 PM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 130 PM CST TUE FEB 13 2007 ALZ011>015-017>050-141930- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 130 PM CST TUE FEB 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... AN UPPER LEVEL LOW WILL MOVE ACROSS THE OHIO VALLEY AND BRING A COLD FRONT THROUGH THE STATE THIS AFTERNOON AND TONIGHT. THE COLD FRONT WILL ENTER WESTERN ALABAMA BEFORE 5 PM...MOVE EAST OF INTERSTATE 65 BETWEEN 7 AND 9 PM AND EXIT EAST OF THE STATE INTO GEORGIA BETWEEN 9 PM AND MIDNIGHT. THE MAIN THREAT WITH THE FRONT AND THE UPPER LEVEL LOW WILL BE LARGE HAIL. THERE IS ALSO A SMALLER THREAT OF STRONG WINDS OF 45 MPH WITH GUSTS TO 60 MPH. FOR LOCATIONS ALONG AND SOUTH OF DEMOPOLIS TO AUBURN A FEW STORM COULD ROTATE CAUSING A FEW ISOLATED TORNADOES. BREEZY CONDITIONS ARE EXPECTED TONIGHT AND WEDNESDAY AS ARCTIC AIR SPILLS SOUTHWARD. SUSTAINED NORTHERLY WINDS AROUND 15 MPH...WITH GUSTS OF 25 TO 30 MPH ARE ANTICIPATED AREAWIDE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. ...SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUIRED TODAY. 80
In the hours before
Local storm report, Feb 13, 4:48 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 3 S TUSCALOOSA 33.19N 87.54W
02/13/2007 E0.75 INCH TUSCALOOSA AL TRAINED SPOTTER
PENNY SIZED HAIL JUST SOUTH OF TUSCALOOSA.
&&
DWILFINGLocal storm report, Feb 13, 4:56 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL TUSCALOOSA 33.24N 87.54W
02/13/2007 E0.75 INCH TUSCALOOSA AL EMERGENCY MNGR
PENNY AND DIME SIZED HAIL ON COUNTY ROAD 38...4 MILES
WEST OF NORTHSIDE HIGH SCHOOL
0448 PM HAIL NEWBERN 32.59N 87.54W
02/13/2007 E2.75 INCH HALE AL EMERGENCY MNGR
BASEBALL SIZED HAIL NEAR NEWBERN.
&&
DWILFINGLocal storm report, Feb 13, 5:01 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 5 S TUSCALOOSA 33.17N 87.54W
02/13/2007 E1.75 INCH TUSCALOOSA AL EMERGENCY MNGR
GOLFBALL SIZED HAIL IN TALORSVILLE.
0453 PM TORNADO W GREENSBORO 32.70N 87.59W
02/13/2007 HALE AL EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND JUST WEST OF GREENSBORO.
0456 PM HAIL 3 S GREENSBORO 32.66N 87.59W
02/13/2007 E1.00 INCH HALE AL EMERGENCY MNGR
QUARTER SIZED HAIL 3 MILES SOUTH OF GREENSBORO.
&&
DWILFINGLocal storm report, Feb 13, 5:03 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 S TUSCALOOSA 33.22N 87.54W
02/13/2007 E2.75 INCH TUSCALOOSA AL EMERGENCY MNGR
BASEBALL SIZED HAIL JUST SOUTH OF TUSCALOOSA.
&&
DWILFINGLocal storm report, Feb 13, 5:05 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FUNNEL CLOUD 1 N NEWBERN 32.61N 87.54W
02/13/2007 HALE AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED JUST NORTH OF NEWBERN.
&&
DWILFINGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 3:32 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 28 min |
| Feb 13, 3:43 PM CST | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 32 min |
| Feb 13, 3:56 PM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 49 min |
| Feb 13, 4:00 PM CST | Tornado Warning | BMX | Lamar | 30 min |
| Feb 13, 4:09 PM CST | Severe Thunderstorm Warning | BMX | Greene, Tuscaloosa | 51 min |
| Feb 13, 4:23 PM CST | Tornado Warning | BMX | Pickens, Tuscaloosa | 52 min |
| Feb 13, 4:31 PM CST | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 44 min |
| Feb 13, 4:37 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Perry | 38 min |
| Feb 13, 4:53 PM CST | Tornado Warning | BMX | Hale, Perry | 52 min |
| Feb 13, 5:00 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 45 min |
| Feb 13, 5:12 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 48 min |
| Feb 13, 5:13 PM CST | Tornado Warning | BMX | Tuscaloosa | 17 min |
| Feb 13, 5:25 PM CST | Severe Thunderstorm Warning | BMX | Jefferson | 65 min |
| Feb 13, 5:29 PM CST | Tornado Warning | BMX | Jefferson, Tuscaloosa | 61 min |
| Feb 13, 5:36 PM CST | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 39 min |
| Feb 13, 5:46 PM CST | Tornado Warning | BMX | Bibb, Chilton, Shelby | 44 min |
Nearby
Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.